MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PULSERIDER T, 4MM, 10MM ARCH; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL PULSERIDER T, 4MM, 10MM ARCH; INTRACRANIAL NEUROVASCULAR STENT
Model Number 213-D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thromboembolism (2654)
Date of Event 06/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure to treat a recurrent basilar artery aneurysm, after preparation of the devices, the procedure was initiated.The complaint device, a pulserider 10t, 3.5 ¿ 4.5mm aneurysm neck reconstruction device (anrd) (213d / lot# unknown) was placed via a prowler select plus microcatheter (catalog / lot# unknown) and two (2) competitor coils were implanted.Continuous flush was maintained.It was reported that thrombus was observed and medication was administered.Thrombus reduction was confirmed, and the pulserider anrd was withdrawn.It was reported that procedure was completed.Patient impact was reported as unknown at the time of the complaint initiation.On 03-jul-2023, additional information was received.Per the additional information, the lot number of the pulserider aneurysm neck reconstruction device (anrd) is 3079596004.The information indicated that the patient was discharged from the hospital without any additional thrombus generated.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.Section e.1: the name, phone and email address of the initial reporter are not available / reported.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (3079596004) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.Cerebral thrombosis is a known complication associated with the use of the pulserider device and is mentioned as such in the instructions for use (ifu).The device performed as intended and no new patient consequences have occurred related to the use of the device.However, per the event description, the patient experienced a cerebral thrombosis during the procedural use of the pulserider device and therefore the relationship of the pulserider device to the reported adverse event cannot be excluded.Thus, this event is being conservatively reported to the us fda under 21 cfr 803 with the classification of ¿serious injury.¿ the file will be re-reviewed when additional information is received.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 05-sep-2023.[additional information]: on 05-sep-2023, additional information was received.The information indicated that ¿the patient was fine and has been discharged from the hospital.¿ the reported event did not result in prolongation of the patient¿s hospitalization.The event description stated that ¿thrombus reduction was confirmed,¿ there is no future planned procedure to treat the residual thrombus reported.There was no difficulty encountered during the positioning of the pulserider device in the target aneurysm.There was no device malfunction nor performance issue related with the pulserider device during the procedure.The physician did not suspect any involvement of the concomitant prowler select plus microcatheter (606s255x / 30883124).Patient information, such as demographics and past medical history, were unobtainable ¿because the physician did not provide the information.¿ updated sections: b.4, g.3, g.6, h.2, h.10, and concomitant products.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 27-jul-2023.[additional information]: on 27-jul-2023, limited additional information was received.Per the additional information, the patient has been discharged.The pulserider anrd was placed in the patient and the procedure ¿was completed as usual.¿ updated sections: b.4, d.6a, e.1, e.3, g.3, g.6, h.2, h.6, and h.10.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
PULSERIDER T, 4MM, 10MM ARCH
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key17322396
Report Number3008114965-2023-00459
Device Sequence Number5487343
Product Code NJE
UDI-Device Identifier00859030005123
UDI-Public00859030005123
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
H160002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number213-D
Device Catalogue Number213D
Device Lot Number3079596004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer07/27/2023
09/05/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date07/28/2023
09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER; PROWLER SELECT PLUS 150/5CM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown